# SDR CKSA98589

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B041522
- Condition: Corroded
- Location: Bs 2180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE SKIN BETWEEN STA 2140 AND 2190, STRINGERS 46R TO 46L, WL 125 HAS WIDESPREAD AREA OF CORROSION.  BLEND OUT BEYOND SRM LIMITS.  REPAIRED IAW CKF-EXB-020 AND BOEING SB 747-53-2156.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-125-01-02.
